# SDR CA020501002

- Difficulty date: April 11, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 9,665 hours
- Engine: Lyc T5313B
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Fitting
- Part number: 2090313441
- Condition: Cracked
- Location: M/R Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND AT BOTTOM OF BEAM (FITTING HOUSING) WHERE 5TH MOUNT IS HOUSED, 3/4 INCH LONG.  BELL MAINTENANCE MANUAL SPECIFIES NO CRACKS IN THIS AREA.
